# SDR VNAA2020082111101

- Difficulty date: August 21, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 41,378 hours, 31,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT AFTER ENGINE START. C/W CRJ700 FIM FOR SMOKE AND / ABNORMAL SMELL IN THE COCKPIT I.A.W. CRJ700 FIM 21-21-00-810-806-A01. PERFORMED L/H & R/H ENGINE START/SHUTDOWN I.A.W. CRJ700 AMM 71-00-00-866-806/808-A01. PERFORMED OPERATIONAL TEST OF AIR CONDITION DISTRIBUTION SYSTEM I.A.W. CRJ700 AMM 21-51-00-710-801-A01. COULD NOT REPRODUCE SMOKE OR ABNORMAL SMELL. OPS CHECK GOOD.
